It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board


Heart Disorders Board Index


Your bradycardia (low heart rate at baseline) is likely due to either the Atenolol or possible episodes of second degree heart block, since you have 1st degree block known. This will show up on your 30 day event monitor if it is happening. Of interest though is your baseline low blood pressure of 90/70. You may be experiencing orthostatic hypotension (when you stand up) with a compensatory spike in heart rate. Postural vital signs (BP and Pulse) with you lying down, then 1-2 minutes after standing, will sort this out. Atenolol lowers BP as well as pulse. You may do better on a lower dose of Atenolol OR a calcium channel blocker to control BP and Pulse. It is interesting that you have an adrenal adenoma. Pheo is notorious for causing both BP and pulse rate increases, as well as flushing, panic attacks, headaches. If it has been awhile since the pheo testing was done, perhaps that should be repeated. It is also important to stay well hydrated to prevent the orthostatic drops in BP, which triggers the tachycardia. There are two syndromes you might want to research: POTS and tachy-brady syndrome. They fit with your symptoms. Bottom line is, with the monitoring and some med dose or type adjustment, you should feel better.





All times are GMT -7. The time now is 11:01 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!